# SDR SWAA2023030106689

- Difficulty date: February 6, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Loose
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIGGLE PLATE BELOW #11 SPOILER IS LOOSE.<[01] REMOVED AND REPLACED NEW WIGGLE PLATE BELOW #11 SPOILER IAW BOEING DWG 115A3700 AND SRM 51-40-02;[02] VERIFIED CORRECTIVE ACTION 1
